Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Global smooth solutions for a class of
parabolic integrodifferential equations


Author: Hans Engler
Journal: Trans. Amer. Math. Soc. 348 (1996), 267-290
MSC (1991): Primary 45K05
MathSciNet review: 1321573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence and uniqueness of smooth global large data solutions of a class of quasilinear partial integrodifferential equations in one space and one time dimension are proved, if the integral kernel behaves like $t^{-\alpha }$ near $t=0$ with $\alpha > 2/3$. An existence and regularity theorem for linear equations with variable coefficients that are related to this type is also proved in arbitrary space dimensions and with no restrictions for $\alpha $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 45K05

Retrieve articles in all journals with MSC (1991): 45K05


Additional Information

Hans Engler
Email: engler@guvax.acc.georgetown.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01472-9
PII: S 0002-9947(96)01472-9
Keywords: Integrodifferential equation, quasilinear, regular solution, global existence, regularity, singular kernel
Received by editor(s): September 22, 1994
Received by editor(s) in revised form: January 13, 1995
Additional Notes: Supported by the National Science Foundation under grant # DMS-9003543
Article copyright: © Copyright 1996 American Mathematical Society